# SDR UIEA2021090901995

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,800 hours, 25,693 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR RETURNS VERY WEAK. NEED MAX GAIN TO SEE WX RETURNS.( PERFORMED FIM TASK 34-43 FAULT TREE 805 AND WEATHER RADAR OPS CHECK IAW AMM 34-43-00. OPERATIONAL CHECK OK AT THIS TIME. )
